# SDR GTIA030057

- Difficulty date: February 17, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Schrader Valve
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DTW - FLT 1691 - WHEN LANDING GEAR RAISED AFTER TAKEOFF THE NOSE GEAR LIGHT REMAINED RED. RECYCLED ONCE WITH NO LUCK TRIED ONCE MORE AFTER ABOUT 15 MINUTES TO SEE IF ICE MIGHT HAVE CLEARED, WORKED OK.  FOUND NOSE STRUT DOWN TO .5 INCH CHROME, FOUND SCHRADER VALVE LEAKING.  SERVICED NOSE STRUT IAW MM 32-21-02.  INSTALLED NEW SCHRADER VALVE.  LEAK CHECKS GOOD.  NO OTHR DEFECTS NOTED.  (M)
